# SDR DALA2018030801530

- Difficulty date: July 28, 2017
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 37,004 hours, 25,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT AT ESCAPE RAMP PANEL IN POOR CONDITION.  REPLACED THE BRACKETS IAW SRM 51-40-02.
